# SDR SIMA20201102001

- Difficulty date: November 2, 2020
- Submitted: November 2, 2020
- Operation: Air carrier
- Aircraft: N854AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145743
- Aircraft time: 35,611 hours, 32,569 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Condition: Missing
- Location: Aft Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT F/A EMERGENCY FLASH LIGHT MISSING.  C/A: REMOVED AND REPLACED AFT F/A EMERGENCY FLASHLIGHT ASSEMBLY, IAW ERJ140 AMM 33-50-16.  OPERATIONS CHECK GOOD.  MEL RESTORED.
